MAUDE Adverse Event Report: APYX MEDICAL CORPORATION RENUVION; ELECTROSURGICAL GENERATOR

APYX MEDICAL CORPORATION RENUVION; ELECTROSURGICAL GENERATOR
Model Number APYX-RS3
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 09/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient received a 3rd degree burn on her neck.Temporary and/or permanent injury as a result of a burn is a known potential complication for this technology and treatment.The initial reporter, who was present during the time of the case, stated the doctor said he could have been too superficial during treatment.It is possible the providers technique could have contributed to the patient injury.
 
Event or Problem Description
The patient received a 3rd degree burn on her neck.

Brand Name
RENUVION
Common Device Name
ELECTROSURGICAL GENERATOR
Manufacturer (Section D)
APYX MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760 4004
Manufacturer (Section G)
APYX MEDICAL
5115 umerton rd
clearwater FL 33760
Manufacturer Contact
graham cuthbert
5115 ulmerton road
clearwater, FL 33760-4004
MDR Report Key17995657
Report Number3007593903-2023-00009
Device Sequence Number6123097
Product Code GEI
UDI-Device Identifier00607151050115
UDI-Public00607151050115
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K192867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAPYX-RS3
Device Catalogue NumberAPYX-RS3
Device Lot NumberBV1222007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2023
Initial Report FDA Received Date10/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EMLA, PRONTOSAN WOUND GEL AND DRACOFOAM
Outcome Attributed to Adverse Event Other;
Patient SexFemale